Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 143, NWS Kansas City, MO

May 25, 2011Cooper County, Howard County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2011, 1:30 PM CDT for Cooper County, Howard County, Randolph County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 1:30 PM CDT (18:30 UTC)
Expired
May 25, 2011, 2:15 PM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cooper County, MO, Howard County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 153 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:37 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.5 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
772 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WUUS53 KEAX 251830
SVREAX
MOC053-089-175-251915-
/O.NEW.KEAX.SV.W.0143.110525T1830Z-110525T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
130 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COOPER COUNTY IN CENTRAL MISSOURI...
  HOWARD COUNTY IN CENTRAL MISSOURI...
  SOUTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 215 PM CDT

* AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM FAYETTE TO ROCHEPORT...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUNTSVILLE...MOBERLY...ARMSTRONG...HIGBEE...CLARK AND RENICK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3924 9232 3924 9243 3900 9256 3897 9255
      3894 9251 3889 9257 3919 9287 3926 9283
      3933 9273 3932 9271 3935 9271 3949 9250
      3928 9230
TIME...MOT...LOC 1830Z 230DEG 30KT 3918 9274 3901 9257
WIND...HAIL 60MPH <.75IN

$$

HAWBLITZEL
1 follow-up statement
319 
WWUS53 KEAX 251912
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
212 PM CDT WED MAY 25 2011

MOC053-089-175-251921-
/O.EXP.KEAX.SV.W.0143.000000T0000Z-110525T1915Z/
COOPER MO-HOWARD MO-RANDOLPH MO-
212 PM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH...HOWARD AND
NORTHEASTERN COOPER COUNTIES WILL EXPIRE AT 215 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA INTO EASTERN RANDOLPH COUNTY.

LAT...LON 3924 9232 3924 9243 3900 9256 3897 9255
      3894 9251 3889 9257 3919 9287 3926 9283
      3933 9273 3932 9271 3935 9271 3949 9250
      3928 9230
TIME...MOT...LOC 1911Z 230DEG 30KT 3940 9240 3923 9223

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:35 PM CDT, 55 minutes earlier.

Area forecast discussion, May 25, 12:35 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT WED MAY 25 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

THE MAIN LINE OF CONVECTION HAS SHIFTED EAST OF THE COUNTY WARNING...
HOWEVER...SCATTERED CONVECTION WAS DEVELOPING WITHIN THE DRY SLOT IN
WEST CENTRAL MISSOURI AHEAD OF THE UPPER LEVEL LOW IN CENTRAL. SOME
OF THE STORMS MAY BECOME MARGINALLY SEVERE GIVEN MUCAPES AROUND 2000
J/KG AND MODERATE SHEAR.

OTHERWISE...MODELS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW
INTO MISSOURI THIS AFTERNOON AND TONIGHT WITH THE SURFACE LOW TRACKING
ALONG THE INTERSTATE 70 CORRIDOR. SEVERE THREAT THIS AFTERNOON WILL
BE DEPENDENT UPON HOW MUCH INSOLATION OCCURS. THE PRIMARY THREAT FOR
SEVERE WEATHER WILL BE ACROSS THE EASTERN THREE QUARTERS OF THE
COUNTY WARNING AREA AS MODELS SUGGEST AROUND 1500 J/KG WITH WEAK TO
MODERATE LOW LEVEL AND DEEP LAYER SHEAR. ALTHOUGH THESE VALUES ARE
MARGINAL FOR SEVERE...CANNOT RULE OUT A FEW STORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. DUE TO THE WEAK SHEAR...THE TORNADO THREAT
IS LOW.

AS THE LOW DRIFTS EAST TODAY...DEFORMATION RAIN BANDS WILL SPREAD
INTO NORTHWEST MISSOURI EARLY THIS AFTERNOON AND SPREAD EAST AND SOUTHEAST
LATER THIS AFTERNOON AND TONIGHT.

THE RAIN WILL END FROM WEST TO EAST LATE TONIGHT AND THURSDAY.

AS FAR AS THE HEAVY RAIN THREAT IS CONCERNED...PLAN TO DROP THE
NORTHWESTERN CORNER OF THE FFA AS THE CONVECTIVE THREAT FOR HEAVY
RAIN IS LOW. THE NORTHEAST CORNER STILL COULD SEE SOME HEAVY
CONVECTIVE RAIN THIS AFTERNOON.

MEDIUM RANGE (FRIDAY-TUESDAY)

MODELS ARE CONSISTENT WITH THE PASSAGE OF A WEAK SHORT WAVE TROUGH
AND FRONT ON FRIDAY. WILL MAINTAIN THE THREAT OF CONVECTION. OTHERWISE...
PREFER THE ECMWF WITH THE RIDGE BUILDING INTO THE PLAINS OVER
MEMORIAL DAY WEEKEND.

DB

&&

.AVIATION...

FOR THE 18Z TAFS...A COLD CORE LOW PASSING OVER THE TERMINALS THIS
AFTERNOON HAS TRIGGERED NUMEROUS SEVERE THUNDERSTORMS ACROSS THE
REGION. IMMEDIATE THREAT TO TERMINALS LOOKS TO BE GREATEST INT HE NEXT
HOUR /THROUGH 19Z/...BUT WILL HAVE TO WATCH THE SKIES CLOSELY FOR
MORE THUNDERSTORM DEVELOPMENT. ANTICIPATE HAVING TO AMEND TAFS OFTEN
AS STORMS WILL FORM AND DISSIPATE IN THE VICINITY OF THE TERMINALS
INTO THE MID AFTERNOON HOURS...WHEN THE CORE OF THE ACTIVITY IS THEN
EXPECTED TO MOVE A LITTLE FARTHER EAST. SURFACE WINDS WILL KICK
AROUND TO THE NORTHWEST AS THE SURFACE LOW TRACKS INTO CENTRAL
MISSOURI...PROVIDING GUSTY NORTHWEST WINDS FOR THE AFTERNOON AND
OVERNIGHT HOURS ALONG WITH MVFR CEILINGS.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ005>008-
     014>017-023>025.

KS...NONE.
&&

WFO EAX
Hazardous weather outlook, May 25, 1:09 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
109 PM CDT WED MAY 25 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
109 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ALONG THE INTERSTATE 70
CORRIDOR THIS AFTERNOON. THIS STORM SYSTEM WILL CONTINUE TO PRODUCE
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. GIVEN
THE MODERATE INSTABILITY AND DECENT SHEAR /ESPECIALLY IN IN CENTRAL
MISSOURI/...SEVERE STORMS WILL PERSIST THROUGH THE AFTERNOON HOURS AS
LOW TOPPED SUPERCELL THUNDERSTORMS CROSS THE REGION. AREAS GENERALLY
STILL THREATENED BY SEVERE WEATHER WILL BE ALONG AND SOUTH OF A
LINE FROM ST JOSEPH TO MACON...WITH THE GREATEST THREAT SHIFTING FROM
WEST CENTRAL MISSOURI INTO CENTRAL MISSOURI DURING THROUGH THE AFTERNOON
HOURS. STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE POTENTIAL TO
PRODUCE ALL FORMS OF SEVERE WEATHER...FROM LARGE HAIL...DAMAGING
WINDS...FLASH FLOODING...TO TORNADOES. THESE STORMS HAVE ALREADY
PRODUCED TORNADOES ACROSS PARTS OF THE OUTLOOKED AREA. PEOPLE ARE
URGED TO TAKE PRECAUTIONARY ACTION FOR THE REMAINDER OF THE DAYLIGHT
HOURS. THE SEVERE THREAT IS ANTICIPATED TO DISSIPATE AS THE SUN SETS
THIS EVENING.

IN ADDITION...A FLASH FLOOD WATCH CONTINUES IN EFFECT FOR TODAY FOR
NORTH CENTRAL MISSOURI. THUNDERSTORMS MAY PRODUCE ADDITIONAL HEAVY
RAINFALL ON ALREADY SATURATED SOIL PRODUCING EXCESSIVE RUNOFF AND
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ON FRIDAY. AT THIS TIME...THE SEVERE
WEATHER THREAT APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS CURRENTLY NEEDED THIS AFTERNOON IN AREAS ALONG
AND SOUTH OF HIGHWAY 36 FROM ST JOSEPH TO CHILLICOTHE TO MACON.

CUTTER

In the hours before

Local storm report, May 25, 12:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TORNADO          1 SE SEDALIA            38.69N 93.22W
05/25/2011                   PETTIS             MO   LAW ENFORCEMENT

            SIGNIFICANT DAMAGE TO NUMEROUS HOMES AND
            BUSINESSES...TANKER TRUCK OVERTURNED...UNKNOWN NUMBER OF
            INJURIES

&&

SFORTIN
Local storm report, May 25, 1:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TORNADO          4 W CLIFTON CITY        38.77N 93.12W
05/25/2011                   PETTIS             MO   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND 3 MILES WEST OF HWY JJ AND
            HWY 135 INTERSECTION...MOVING NNE.

&&

SAW
Local storm report, May 25, 1:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     TORNADO          4 W CLIFTON HILL        38.77N 93.12W
05/25/2011                   PETTIS             MO   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND 3 MILES WEST OF HWY JJ AND
            HWY 135 INTERSECTION...MOVING NNE.

&&

SFORTIN
Local storm report, May 25, 1:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TORNADO          5 N CLIFTON CITY        38.84N 93.05W
05/25/2011                   COOPER             MO   TRAINED SPOTTER

            TORNADO ON GROUND

&&

AJ
Local storm report, May 25, 1:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TORNADO          3 SSE HIGGINSVILLE      39.03N 93.71W
05/25/2011                   LAFAYETTE          MO   TRAINED SPOTTER

            BRIEF TOUCHDOWN NEAR INTERSECTION OF MM AND HWY 13

&&

SFORTIN
Local storm report, May 25, 1:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
117 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     FUNNEL CLOUD     2 S GOWER               39.58N 94.60W
05/25/2011                   BUCHANAN           MO   TRAINED SPOTTER

            SEVERAL FUNNEL CLOUDS OBSERVED IN THE AREA.

&&

SAW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:37 PM CDTSpecial Weather StatementEAXHolt, Nodaway38 min
May 24, 9:48 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte27 min
May 24, 10:01 PM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Buchanan, Caldwell, Clinton and 15 more19 hr
May 24, 10:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass27 min
May 24, 10:04 PM CDTSpecial Weather StatementEAXClay, Clinton, Jackson41 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, Platte31 min
May 24, 10:26 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette34 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningEAXCass, Jackson19 min
May 24, 10:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry24 min
May 24, 10:43 PM CDTSpecial Weather StatementEAXAndrew, Caldwell, Clinton, DeKalb, Gentry32 min
May 24, 10:57 PM CDTSpecial Weather StatementEAXJohnson, Lafayette, Ray33 min
May 24, 11:06 PM CDTSpecial Weather StatementEAXHenry, Johnson39 min
May 24, 11:36 PM CDTSpecial Weather StatementEAXDaviess, Harrison, Livingston, Worth39 min
May 24, 11:53 PM CDTSpecial Weather StatementEAXCarroll, Pettis, Saline52 min
May 25, 12:12 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Pettis, Saline33 min
May 25, 12:22 AM CDTSpecial Weather StatementEAXGrundy, Linn, Livingston, Mercer38 min
May 25, 12:50 AM CDTSpecial Weather StatementEAXChariton, Cooper, Howard, Randolph40 min
May 25, 1:20 AM CDTSpecial Weather StatementEAXPutnam, Sullivan40 min
May 25, 1:38 AM CDTSpecial Weather StatementEAXAdair, Macon, Randolph, Schuyler52 min
May 25, 2:14 AM CDTAreal Flood AdvisoryEAXDaviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more5 hr
May 25, 2:22 AM CDTRiver Flood WarningEAXAndrew, Nodaway18 hr
May 25, 2:25 AM CDTRiver Flood WarningEAXRay50 hr
May 25, 2:26 AM CDTRiver Flood WarningEAXCarroll59 hr
May 25, 2:43 AM CDTSpecial Weather StatementEAXJackson32 min
May 25, 3:44 AM CDTSpecial Weather StatementEAXCass, Jackson31 min
May 25, 3:57 AM CDTSpecial Weather StatementEAXHenry33 min
May 25, 4:19 AM CDTRiver Flood WarningEAXClay, Ray5 hr
May 25, 5:15 AM CDTRiver Flood WarningEAXCooper, Saline4 days
May 25, 5:15 AM CDTRiver Flood WarningEAXChariton, Macon29 hr
May 25, 5:15 AM CDTRiver Flood WarningEAXLinn, Livingston3 days
May 25, 5:15 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
May 25, 5:15 AM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 25, 5:15 AM CDTRiver Flood WarningEAXClay, Jackson, Ray107 days
May 25, 5:15 AM CDTRiver Flood WarningEAXBuchanan64 hr
May 25, 5:15 AM CDTRiver Flood WarningEAXPlatte4 days
May 25, 5:15 AM CDTRiver Flood WarningEAXPlatte5 days
May 25, 5:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline102 days
May 25, 5:19 AM CDTRiver Flood WarningEAXCooper, Howard104 days
May 25, 8:02 AM CDTRiver Flood WarningEAXJohnson, Pettis36 hr
May 25, 8:43 AM CDTRiver Flood WarningEAXCooper43 hr
May 25, 10:02 AM CDTRiver Flood WarningEAXPlatte107 days
May 25, 10:57 AM CDTTornado WarningEAXCass18 min
May 25, 11:10 AM CDTTornado WarningEAXCass, Jackson35 min
May 25, 11:11 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis34 min
May 25, 11:15 AM CDTTornado WarningEAXCass, Jackson30 min
May 25, 11:19 AM CDTTornado WarningEAXHenry, Johnson, Pettis26 min
May 25, 11:26 AM CDTTornado WarningEAXJackson34 min
May 25, 11:40 AM CDTRiver Flood WarningEAXHoward10 hr
May 25, 11:40 AM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette35 min
May 25, 11:43 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis47 min
May 25, 11:45 AM CDTTornado WarningEAXClay, Jackson30 min
May 25, 11:48 AM CDTTornado WarningEAXClay, Jackson, Platte27 min
May 25, 11:51 AM CDTTornado WarningEAXPettis39 min
May 25, 12:10 PM CDTTornado WarningEAXJackson, Johnson, Lafayette35 min
May 25, 12:12 PM CDTTornado WarningEAXClay, Clinton, Jackson, Ray33 min
May 25, 12:15 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis45 min
May 25, 12:15 PM CDTTornado WarningEAXClay, Clinton, Platte30 min
May 25, 12:25 PM CDTTornado WarningEAXCooper, Pettis, Saline35 min
May 25, 12:29 PM CDTTornado WarningEAXJohnson, Lafayette31 min
May 25, 12:37 PM CDTTornado WarningEAXJackson, Lafayette, Ray23 min
May 25, 12:41 PM CDTTornado WarningEAXClay, Clinton34 min
May 25, 12:49 PM CDTSevere Thunderstorm WarningEAXCooper41 min
May 25, 12:51 PM CDTTornado WarningEAXCooper, Howard, Pettis26 min
May 25, 12:53 PM CDTTornado WarningEAXLafayette37 min
May 25, 12:58 PM CDTTornado WarningEAXRay32 min
May 25, 1:06 PM CDTTornado WarningEAXLafayette24 min
May 25, 1:07 PM CDTSevere Thunderstorm WarningEAXCooper, Howard38 min
May 25, 1:23 PM CDTTornado WarningEAXCaldwell, Ray28 min
May 25, 1:26 PM CDTTornado WarningEAXLafayette, Ray34 min
May 25, 1:28 PM CDTTornado WarningEAXCarroll, Lafayette, Ray32 min
May 25, 1:38 PM CDTSpecial Weather StatementEAXHolt52 min
May 25, 1:51 PM CDTSpecial Weather StatementEAXPettis24 min
May 25, 1:52 PM CDTTornado WarningEAXCarroll, Lafayette, Ray23 min
May 25, 2:00 PM CDTTornado WarningEAXCarroll30 min
May 25, 2:04 PM CDTSevere Thunderstorm WarningEAXRandolph26 min
May 25, 2:13 PM CDTTornado WarningEAXCarroll, Lafayette, Ray, Saline32 min
May 25, 2:25 PM CDTTornado WarningEAXCarroll, Saline35 min
May 25, 2:33 PM CDTTornado WarningEAXCarroll, Chariton, Livingston27 min
May 25, 3:00 PM CDTAreal Flood AdvisoryEAXAndrew, Holt, Nodaway3 hr
May 25, 3:36 PM CDTFlash Flood WarningEAXAndrew, Holt, Nodaway3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.